Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A quadrature formula for entire functions of exponential type

Authors: Qazi Ibadur Rahman and Gerhard Schmeisser
Journal: Math. Comp. 63 (1994), 215-227
MSC: Primary 65D30; Secondary 30D99, 65D32
MathSciNet review: 1234427
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A quadrature formula over a semi-infinite interval for entire functions of exponential type is established. An alternative approach to a known expansion formula and an extension of it are also presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 30D99, 65D32

Retrieve articles in all journals with MSC: 65D30, 30D99, 65D32

Additional Information

PII: S 0025-5718(1994)1234427-0
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia